Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

snowshoe

Veteran Member
  • Total Reviews

    0
  • Content Count

    165
  • Joined

  • Last visited

Community Reputation

0 Neutral

About snowshoe

  • Rank
    Member

Recent Profile Visitors

1841 profile views
  1. Milk is BAD for me!! I won't touch the stuff now (and I used to practically live on it). Why not do an experiment and see if it affects your skin!
  2. My acne did not start to clear up until the 5th month. my total course went on 7 months. Hang in there! The effects you see will be totally worth it! p.s. Check out my photos
  3. Luckygirl-- My social life has definitely suffered from having acne. Having had it all throughout my teens and early 20's it's been hard for me to keep my self-esteem up... I know that I will not go back on a second round of accutane though. Even if my acne does come back (knock on wood) I want to have a family too badly. I'm probably going to wait one year from now until it is our of my system to get pregnant.
  4. kyandjae-- Nope, no topicals. The last time I saw my dermatologist she said, bye, I hope I never see you again! lol I sure hope I never have to see her again!
  5. I just know that my acne is going to come back. I keep trying to forget about what a mess my skin was before accutane but I realize that Accutane is not a miracle drug and that there is a possibility of relapse. I just wish I could have this skin I have now forever! My self-confidence is back and I know that if my skin goes back to the way it was, I will be severely depressed. I really don't know if I have the strength to deal with acne again. I've been on Accutane for 7 months now and I am read
  6. Hello all. I've been on Accutane now for 6 months and have finally posted pics. Please check out the link to 'My Gallery' in my signature line. It's been a long journey to clear skin but I'm finally here! --Kathy
  7. Well I have been on Accutane now for about 6 months and I'm seeing wonderful results but in the last month I have been notiving a TON of hair loss! So far this is the only side-effect I have had besides the insanely dry lips. I'm not freaking out or anything I am just amazed because I am set to be done with Accutane in another month and this specific side-effect has not shown up until 6 months into treatment. Strange!
×